MathSciNet Relay Station
MathSciNet bibliographic data
MR2480059 35J60
Ma, Li; Chen, Dezhong Radial symmetry and uniqueness for positive solutions of a Schrödinger type system. Math. Comput. Modelling 49 (2009), no. 1-2, 379–385.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement